Day and Night Nurse Capsules - 24 Pack

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Night Nurse Day and Night capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.

Night-time capsules also relieve colds and flu symptoms and help you get a good night sleep to wake feeling better

Please note

  • Next day home delivery is unavailable for this product
  • You must be in to sign for this delivery

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

How to Use

How to take Day & Night Nurse Capsules:

Adults and children aged 12 years and over:

  • Day-time Dosage - 2x yellow/orange capsules, to be taken with a drink, every four hours, up to a maximum of 3 doses throughout the day, if needed
  • Night-time Dosage - 2x green/white capsules to be taken with a drink at bedtime

Do not give to chidlren under 12 years of age

Hazards and Cautions

Do not take Day & Night Nurse Capsules if:

  • If you have liver or kidney disease
  • If you are pregnant or breast feeding
  • with other flu, cold or decongestant products

 

Consult your doctor before taking if:

  • Before taking this medicine, if you are under the care of a doctor, or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate
  • If symptoms persist consult a doctor

 

Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning - night capsules only - May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Contains Paracetamol - Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

KEEP OUT OF REACH AND SIGHT OF CHILDREN

Do not store above 25C

Store in the original package

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Suitable for adults and children aged 12 years and over.


Ingredients

Active ingredients:

Each daytime capsule contains Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and pholcodine 5mg.Each night time capsule contains Paracetamol 500mg, Promethazine hydrochloride 10mg and Dextromethorphan hydrobromide 7.5mg

Other Ingredients:

Day Nurse Capsules:

Sodium Lauryl Sulphate / Sodium Starch Glycollate / Magnesium Stearate (E572) / Hard Gelatin Capsule -  Quinoline yellow (E104) / Allura Red (E 129) / Titanium Dioxide (E171) / Printing Ink - Opacode Black - (containing: Shellac, Iron Oxide Black (E172), Propylene Glycol)

Night Nurse Capsules:

Lactose Monohydrate / Dimeticone / Colloidal Anhydrous Silica / Gelatin / Patent Blue V (E131) / Erythrosine (E127) / Quinoline Yellow (E104) / Titanium Dioxide (E171).


Patient information leaflet

Order today, collect in store tomorrow

Shopping now made easier - simply order today and collect in store tomorrow.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Day & Night Nurse Capsules - 24 Pack

4096622

0.0 out of 0 based on 0 user reviews Cold & flu pain relief

£5.59 or 559 points

24 CAP £0.23 per 1CAP

5.59

Day & Night Nurse capsules provide 24 hour care from tickly coughs, shivers, aches& pains, Blocked & runny nose, Sore throat pain, headache Please scroll down to view Active Ingredients & strength of this medicine.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Suitable for adults and children aged 12 years and over.


Active ingredients

Paracetamol ,Pseudoephedrine Hydrochloride ,Pholcodine , Dextromethorphan Hydrobromide ,Promethazine Hydrochloride

Collect 20 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan